Biff Loman. (foxriver) wrote in vaginapagina,
Biff Loman.
foxriver
vaginapagina

Difficulty wearing contacts/eye pain while on hormonal birth control.

This is not %100 vagina related, but it's related to hbc, so I thought maybe VPers could help.

A lot of birth control pills have "difficulty wearing contacts" as a possible side effect, but I can't find much information on what happens/why it happens/how it feels. I've been having moderate to severe eye pain since around the time that I started taking birth control for the first time, and I cannot wear contacts for very long at all. The pain is only in one eye, though. I've been to an ophthalmologist and she prescribed steroids for my eye pain -- it worked, briefly, but as soon as I stopped taking the drops, the pain came back.

My question is: has anybody experienced difficulty wearing contacts that was related to birth control? What did it feel like? Did you have to stop taking pills? I'm not sure if my problem is related to my BC, but I'm so frustrated and scared -- I'd like to narrow some things down.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 15 comments